Doctor insights on:
Effexor And Exercise
Venlafaxine (effexor) is an snri (serotonin and norepinephrine reuptake inhibitor) that is used for the treatment of depression; depression & anxiety; generalized anxiety disorder; & social anxiety. Effexor xr is sometimes used for panic disorders. It can cause nausea, headaches, anxiety, insomnia, drowsiness. & hypertension. Seizures have been reported. Be careful not ...Read more
Taking 150mg Effexor for a year. For 2 week my heart races when exercise. Walk upstairs heart races, feel sick, lightheaded? Can this be effexor?
My dr said seroquel and Effexor cause. Weight gain. Am i able to lose weight if i exercise and eat right?
Of course you can: Yes that is the right spirit. Let your dr know your concerns and plan of action. That is very positive and constructive attitude. It is true that those meds may cause weight gain, but not always will; diet and exercise should be helpful. Best wishes. ...Read moreSee 1 more doctor answer
Celexa for hotflashes from tamoxifen gained 15lbs in 3 months with diet and exercise dr switched to Effexor i had decided i didn't want to take anything, having mood swings hotflashes irritability wtd?
Fatigue&drowsiness, i met 2nd psychiatrist, he is professor, he said no need to use stimulants, exercise cbt!effexor 75x3, i'm confused & tired, please help?
Why...: Instead of seeing a doctor to find out how to treat the fatigue and drowsiness, i would suggest you see your pcp to find out why you're fatigued and drowsy. In the meantime, the little things count. Regular bedtime, awake time, good amt of sleep, healthy 3-a-day diet, regular exercise (mornings if possible). One thing to consider, it could be the meds--direct side effect or rebound from ea dose. ...Read more
Depression/anxiety: Venlafaxine (effexor) is an snri (serotonin and norepinephrine reuptake inhibitor) that is used for the treatment of depression; depression & anxiety; generalized anxiety disorder; & social anxiety. Effexor xr is sometimes used for panic disorders. It can cause nausea, headaches, anxiety, insomnia, drowsiness. & hypertension. Seizures have been reported. Be careful not to discontinue it suddenly. ...Read moreSee 2 more doctor answers
I'm on Effexor 200mg but i still don't feel good about myself.I see myself as a waste of space. I want to be positive and get my confidence back. What should I do?
Meds & therapy: Several possibilities: you may benefit by a med change — no antidepressant works with everyone. The issue may be psychological, especially if you've felt this way for years. If so, psychotherapy often helps in ways that meds can't. Poor self-esteem can be improved by several types of therapy, cbt as well as others. Don't forget self-help books, support groups, and other non-medical help too. ...Read moreSee 2 more doctor answers
I've been taking Effexor 75mg for almost 5 months, can I start taking two a day if I feel my dose isn't working?
Yes ,but: Yes, you may take two a day but be sure you see your doctor for blood pressure monitoring.This drug has norepin., at higher dosage, blood pressure needs to be monitor.Also make sure that you have blood test done for liver and kidney function tests because if there are any renal or hepatic impairment, then dosage needs to be reduce 25-50 % depend on severity. ...Read moreSee 2 more doctor answers
Slowly: Best to be tapered off Effexor with supervision of a health provider. When almost to end dosing, often use brief Prozac bridge which helps you transition slowly off completely and avoid any obnoxious side effects at all. You may notice nausea, dizziness, brain zaps, shivers, headaches, lack of focus, and flu like symptoms. Daily dose cut back 10% weekly-some take out granules and re-close! ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Are there differences between zoloft and effexor?
- Adderall and exercise
- Fitness and exercise
- Ask a doctor a question free online
- Abilify and effexor together
- Can i lose more weight by water fasting and exercise?
- My skin gets red and blotchy when i exercise
- Exercise to reduce hips and thighs for men
- Talk to a neurologist online